Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 8, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at May 22, 2008, 6:59 PM CDT for Marshall County, Kansas. It took effect at May 22, 2008, 8:20 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2008, 6:59 PM CDT (23:59 UTC)
- In effect from
- May 22, 2008, 8:20 PM CDT
- Expired
- May 23, 2008, 3:59 PM CDT
- In force
- 20 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- Minor
County Marshall County, KS
The radar
The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Vermillion River at Frankfort (FKFK1). The gauge peaked at 25.07 ft at May 23, 2008, 5:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27.5 ft
- Major stage
- 40.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06885500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KTOP 222359 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 659 PM CDT THU MAY 22 2008 ...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-230759- /O.NEW.KTOP.FL.W.0008.080523T0120Z-080523T1800Z/ /FKFK1.1.ER.080523T0120Z.080523T0200Z.080523T0600Z.NO/ 659 PM CDT THU MAY 22 2008 THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A * FLOOD WARNING FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM THURSDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING AND CREST AT 19.2 FEET AROUND 9:00 PM TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
4 follow-up statements
000 WGUS83 KTOP 230233 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 933 PM CDT THU MAY 22 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-231033- /O.EXT.KTOP.FL.W.0008.000000T0000Z-080524T2133Z/ /FKFK1.1.ER.080523T0010Z.080523T1800Z.080524T0933Z.NO/ 933 PM CDT THU MAY 22 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 20.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING OVERNIGHT...AND THEN CREST NEAR 23.9 FEET EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 230619 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 119 AM CDT FRI MAY 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS.. BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-231419- /O.CON.KTOP.FL.W.0008.000000T0000Z-080524T2133Z/ /FKFK1.1.ER.080523T0010Z.080523T1800Z.080524T0933Z.NO/ 119 AM CDT FRI MAY 23 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 AM FRIDAY THE STAGE WAS 23.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 231336 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 836 AM CDT FRI MAY 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-232136- /O.EXT.KTOP.FL.W.0008.000000T0000Z-080524T1103Z/ /FKFK1.1.ER.080523T0010Z.080523T1015Z.080523T2303Z.NO/ 836 AM CDT FRI MAY 23 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 232059 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 358 PM CDT FRI MAY 23 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-232128- /O.CAN.KTOP.FL.W.0008.000000T0000Z-080524T1103Z/ /FKFK1.1.ER.080523T0010Z.080523T1015Z.080523T1826Z.NO/ 358 PM CDT FRI MAY 23 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * AT 3:00 PM FRIDAY THE STAGE WAS 16.5 FEET. * FELL BELOW FLOOD STAGE AT 1:26 PM FRIDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 22, 6:58 PM CDT, 1 minute earlier.
Area forecast discussion, May 22, 6:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 658 PM CDT THU MAY 22 2008 .UPDATE... HAVE UPDATED AVIATION DISCUSSION BELOW. THERE CONTINUES TO BE A CHANCE FOR PRIMARILY ELEVATED CONVECTION OVER THE FORECAST AREA THIS EVENING WITH MOISTURE RIDING UP OVER THE WARM FRONT. 00Z TOP SOUNDING STILL SHOWS A WEAK CAP AROUND 780MB. BUT BETTER CONVERGENCE AND ISENTROPIC LIFT ALONG THE LOW LEVEL JET TONIGHT MAY SET UP JUST NORTH OF THE FORECAST AREA. WILL ALSO NEED TO WATCH CONVECTION OUT WEST TO SEE IF IT HOLDS TOGETHER WITH LOSS OF DAY TIME HEATING. WOLTERS .DISCUSSION /343 PM CDT/... WATER VAPOR IMAGERY INDICATES THE CONUS IS DOMINATED BY TWO LARGE UPPER CYCLONES...ONE CENTERED IN SOUTHERN NEVADA AND THE OTHER IN THE FAR NORTHEAST STATES. LOW LEVEL MOISTURE SURGED NORTH ON THE LOW LEVEL JET LAST NIGHT IN RESPONSE TO THE WESTERN SYSTEM AND STRONG THETA-E ADVECTION/CONVERGENCE AND DECENT ELEVATED INSTABILITY LEAD TO PERSISTENT THUNDERSTORMS WITH HEAVY RAINFALL RATES IN NORTHEASTERN SECTIONS OF KANSAS. LOW PRESSURE REMAINS TO THE WEST OVER EASTERN COLORADO WITH WARM FRONT SUBJECTIVELY LOCATED FROM DENVER TO HILL CITY TO OTTAWA. FORCING FOR ASCENT INTO THE EARLY EVENING SHOULD BE LIMITED TO THE DRYLINE OVER FAR WESTERN KANSAS INTO CENTRAL TEXAS AS WAVE ROTATES NORTHEAST INTO THE HIGH PLAINS. INITIAL STORM MOTION SHOULD KEEP MUCH OF THIS ACTIVITY WEST OF THE AREA....BUT SOME EASTERLY PROGRESSION IS POSSIBLE INTO THE LATE EVENING PER MID LEVEL WIND AND CORFIDI VECTORS. STRONG LOW LEVEL SHEAR WILL PERSIST AS THE WARM FRONT IS LIKELY TO MOVE LITTLE...BRINGING SOME CONCERN FOR TORNADOES TO WESTERN AREAS. LARGE HAIL IS THE MORE LIKELY CONCERN WITH DECENT MOISTURE IN THE LOW/MID LEVELS. 850MB WINDS SHOW A VEERING TREND OVERNIGHT WHICH BRINGS POTENTIAL FOR MORE ELEVATED STORM DEVELOPMENT ACROSS THE AREA...THOUGH COVERAGE...PERSISTENCE...AND INTENSITY DOES NOT APPEAR NEARLY AS STRONG AS THIS MORNING. IF RAINS CAN PERSIST IN THE LOCATIONS THAT RECEIVED THE EARLIER HEAVY RAINS...FLASH FLOODING WILL BE A GREAT CONCERN...BUT CONFIDENCE IN THE THIS OCCURING IS LOW. CONVECTION SHOULD DIMINISH FRIDAY MORNING...BUT THE DRYLINE WILL REMAIN TO THE WEST AGAIN...WITH INDICATIONS IT WILL BE FARTHER SLIGHTLY EAST...WITH WARM FRONT LIKELY IN THE AREA AGAIN. MAY SEE LESS CONVECTIVE INHIBITION THAN TODAY AS DIURNAL CONVECTION IS NOT EXPECTED TO BE QUITE AS PREVALENT...SO CHANCE POPS SEEM IN ORDER FOR THE AFTERNOON...WITH INSTABILITY AND SHEAR GREAT ENOUGH FOR SEVERE POTENTIAL. WARMER LOW AND HIGH TEMPERATURES ARE EXPECTED WITH GREATER MOISTURE AND WARMER LOW LEVELS RESPECTIVELY...THOUGH CONFIDENCE IN THE SPECIFICS IS LOW...PARTICULARLY IN NORTHERN AREAS. 65 FRIDAY NIGHT INTO SATURDAY THUNDERSTORMS DEVELOPING ALONG THE DRY LINE IN WESTERN KANSAS MAY THREATEN THE WESTERN COUNTIES OF THE CWA DURING THE EVENING HOURS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FURTHER EAST ACROSS THE REST OF THE CWA THROUGH THE NIGHT AND SATURDAY MORNING AS LOW LEVEL JET INCREASES AND MINOR SHORTWAVE TROUGHS ROTATE ACROSS KANSAS FROM OKLAHOMA. MOISTURE AND INSTABILITY AXIS ACROSS CENTRAL KANSAS WILL SHIFT FURTHER EAST ACROSS EASTERN KANSAS BY SATURDAY MORNING AS THE LOW LEVEL JET VEERS SLIGHTLY BY SATURDAY MORNING. SATURDAY AND SATURDAY NIGHT...THE 500 MB TROUGH REMAINS OUT WEST WITH A MINOR H5 TROUGH MOVING NORTHEAST ACROSS THE CENTRAL PLAINS SATURDAY AFTERNOON AND EVENING. THE DRY LINE WILL REMAIN IN WESTERN KANSAS DURING THE DAY AND DOES NOT MOVE TOO FAR EAST AS THE UPPER H5 TROUGH RETROGRADES SOME SATURDAY EVENING. SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS NORTHEAST KANSAS WITH THE MINOR TROUGH MOVING THROUGH. THE UPPER TROUGH ACROSS THE WESTERN STATES REMAINS OUT WEST AND RETROGRADES A BIT DURING THE PERIOD. HOWEVER IT STILL LEAVES THE CENTRAL PLAINS IN A SOUTHWEST FLOW. THE DRY LINE WILL REMAIN IN THE CENTRAL SECTIONS OF KANSAS WITH A WARM FRONT SETTING UP ACROSS NORTHERN KANSAS ON MONDAY. MONDAY NIGHT THUNDERSTORMS SHOULD LIGHT UP ALONG THE FRONT NEAR THE NEBRASKA BORDER THEN PROPAGATE EAST NORTHEAST. COULD SEE BACK BUILDING STORMS INTO NORTHEAST KANSAS MONDAY NIGHT INTO TUESDAY MORNING AS THE LOW LEVEL JET VEERS SOUTHWEST WITH BEST CONVERGENCE ACROSS THE NORTHEAST CORNER. POTENTIAL FOR VERY HEAVY RAINFALL WILL EXIST. THE FRONT WILL PUSH SOUTHEAST BY WEDNESDAY. THE ECMWF IS MORE BULLISH ON THE SOUTHWARD PROGRESSION OF THE FRONT THAN THE GFS AND WILL GO WITH A COMPROMISE AS THE FRONTAL PLACEMENT WILL BE DIFFICULT TO PREDICT FOR NEXT WEDNESDAY AND THURSDAY WITH MUCH ACCURACY. WILL KEEP A SMALL POP GOING FOR WEDNESDAY AND THURSDAY. MILD THROUGH THE PERIOD WITH LOWS IN THE 60S AND HIGHS IN THE 80S. 53 && .AVIATION... HIGHLY AMPLIFIED SYNOPTIC PATTERN IS PROGGED TO CHANGE LITTLE BUT ALL THE MODELS. WITH A SFC LOW REMAINING OVER THE CENTRAL HIGHS PLAINS...THE WARM FRONT /WHICH WAS SUBJECTIVELY ANALYZED FROM JUST NORTH OF SLN TO JUST NORTH OF EMP AT 22Z/ SHOULD NOT MOVE MUCH OVERNIGHT. CONTINUED MOISTURE ADVECTION OVER THIS BOUNDARY JUST SOUTH OF THE TERMINALS WOULD LIKELY CREATE SOME LOW CIGS. 18Z GFS AND NAM SHOW CIGS LOWERING BELOW A 1000 FT AROUND 07Z OR 08Z. THEREFORE HAVE INCLUDED SOME IFR CIGS IN THE TAFS. ALSO INSERTED SOME 5SM BR IN SPITE OF WINDS REMAINING UP BECAUSE BOUNDARY LAYER SHOULD REMAIN PRETTY MOIST. WITH EASTERLY WINDS PERSISTING THROUGH MUCH OF THE DAY FRI...LOW CIGS WILL LIKELY HANG ON FOR A GOOD PORTION OF THE DAY. CONVECTION IS A LITTLE MORE TRICKY WITH LOW LEVEL FOCUS FOR LIFT AND UPPER DYNAMICS REMAINING WEST. THERE DOES APPEAR TO BE A BRIEF PERIOD WHERE SOME ELEVATED PARCELS COULD REALIZE SOME CAPE. HOWEVER DO NOT HAVE MUCH CONFIDENCE IN TS HITTING ANY GIVEN SPOT...SO WILL LEAVE MENTION OF TS OUT AND MONITOR TRENDS. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 22, 1:13 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 113 PM CDT THU MAY 22 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-231815- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 113 PM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED LEVELS OF RIVERS AND STREAMS CAN BE EXPECTED IN NEMAHA...JACKSON...AND JEFFERSON COUNTIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...BUT THE GREATER CHANCE FOR THUNDERSTORMS WILL BE TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN NORTH CENTRAL KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES CONTINUE THROUGHOUT THE OUTLOOK PERIOD. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MEMORIAL DAY...WITH THE GREATER RISKS OCCURRING DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINS WILL BE THE PRIMARY HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT IN NORTH CENTRAL KANSAS ON FRIDAY HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING IN NORTH CENTRAL KANSAS.
In the hours before
Local storm report, May 22, 1:18 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
118 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD GOFF 39.66N 95.93W
05/22/2008 NEMAHA KS EMERGENCY MNGR
HIGHWAY 9 CLOSED BETWEEN GOFF AND WETMORE
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 AM CDT | Areal Flood Advisory | TOP | Jackson, Jefferson | 13 days |
| May 22, 7:02 AM CDT | Flash Flood Warning | TOP | Jefferson | 4 hr |
| May 22, 8:16 AM CDT | Flash Flood Warning | TOP | Jackson | 3 hr |
| May 22, 9:06 AM CDT | Flash Flood Warning | TOP | Nemaha | 3 hr |
| May 22, 10:18 AM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha, Republic | 13 days |
| May 22, 11:14 AM CDT | Areal Flood Warning | TOP | Geary, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 1 more | 15 days |
| May 22, 11:58 AM CDT | Areal Flood Warning | TOP | Douglas, Nemaha | 18 days |
| May 22, 1:24 PM CDT | River Flood Warning | TOP | Nemaha | 3 hr |
| May 22, 1:31 PM CDT | Areal Flood Warning | TOP | Brown, Jefferson | 18 days |
| May 22, 3:14 PM CDT | Areal Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha | 33 days |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.